# SDR ASOA201100395

- Difficulty date: February 27, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 16,748 hours, 11,554 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA ADVISED SERVICED DOOR VERY HARD TO OPEN AND CLOSE.  FLT 5450.   PERFORMED ADJUSTMENT OF THE GALLEY SERVICE DOOR IAW AMM 52-41-00.  PERFORMED OPERATIONAL TEST OF THE GALLEY SERVICE DOOR.  NO DEFECTS NOTED.  ACFT OK FOR SERVICE IAW AMM 52-41-00-710-801.
